# SDR SWIA972397

- Difficulty date: February 26, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 26,610 hours, 27,780 cycles
- Engine: Pwa PW118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME CRACKED ON PILOTS SIDE.  DISCOVERED DURING LINE INSPECTION.  INSTALLED WINDOW FRAME REPAIR ON PILOTS SIDE PER SB 120-053-0010.
